Header menu link for other important links
On new subclasses of bi-starlike functions with bounded boundary rotation
Y. Li, K. Vijaya, , H. Tang,
Published in American Institute of Mathematical Sciences
Volume: 5
Issue: 4
Pages: 3346 - 3356
In this paper, we introduce two new classes BλΣ(m, µ) of λ-pseudo bi-starlike functions and LηΣ(m, β)to determine the bounds for|a2| and |a3 |, where a2, a3 are the initial Taylor coefficients of f ∈ BλΣ(m, µ)andf ∈ L ηΣ(m, β). Also, we attain the upper bounds of the Fekete-Szegö inequality by means of the results of |a2 | and |a3 |. © 2020 the Author(s), licensee AIMS Press.
About the journal
JournalAIMS Mathematics
PublisherAmerican Institute of Mathematical Sciences